Output regulation of a class of linear systems with switched exosystems


Gazi V.

INTERNATIONAL JOURNAL OF CONTROL, vol.80, no.10, pp.1665-1675, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 10
  • Publication Date: 2007
  • Doi Number: 10.1080/00207170701481667
  • Title of Journal : INTERNATIONAL JOURNAL OF CONTROL
  • Page Numbers: pp.1665-1675

Abstract

In this article we investigate the output regulation (servomechanism) problem of linear systems with external inputs generated by switched linear systems. We use switching controllers and consider both the full information and the error feedback controllers under the assumption that there is a synchronization between exosystem and controller switching.